# SDR DJFA2007126

- Difficulty date: November 8, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N744TA
- Make and model: Beech 400A
- Aircraft serial: RK245
- Aircraft time: 5,976 hours, 5,095 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21146005
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,976 hours, 5,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER INBOARD RIB AND BRACKET ASSEMBLIES, THE LT IB  RIB WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.   MAINTENANCE REPLACED BOTH RIBS WITH IMPROVED PART (RIGHT RIB WAS REPLACED TO PREVENT FUTURE CRACKS).
